# SDR HNAA0400153

- Difficulty date: October 13, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 25,245 hours, 27,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND FUSELAGE SKIN WITH FIVE DENTS IN SMALL AREA REQUIRING A MAJOR REPAIR.  REPAIRED PER EO8-53-04-0693.
